Document Type

Article

Publication Date

7-2013

Publication Title

Letters in Mathematical Physics

Abstract

We study contact structures on nonnegatively graded manifolds equipped with homological contact vector fields. In the degree 1 case, we show that there is a one-to-one correspondence between such structures (with fixed contact form) and Jacobi manifolds. This correspondence allows us to reinterpret the Poissonization procedure, taking Jacobi manifolds to Poisson manifolds, as a supergeometric version of symplectization.

Keywords

Jacobi manifold, contact manifold, differential graded manifold, symplectic manifold, Poisson manifold

Volume

103

Issue

7

First Page

729

Last Page

741

DOI

dx.doi.org/10.1007/s11005-013-0609-6

ISSN

1573-0530

Comments

Peer reviewed accepted manuscript. Language included at the request of the publisher: The final publication is available at Springer via http://dx.doi.org/10.1007/s11005-013-0609-6.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 9
  • Usage
    • Downloads: 383
    • Abstract Views: 20
  • Captures
    • Readers: 3
see details

Included in

Mathematics Commons

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.